Alert archive / Ohio / Small Craft Advisories in 2012

Small Craft Advisory 25, NWS Cleveland, OH

March 7, 2012

NWS Cleveland, OH issued this small craft advisory at Mar 7, 2012, 3:27 PM EST. It was in force for 64 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2012, 3:27 PM EST (20:27 UTC)
Expired
Mar 10, 2012, 7:13 AM EST
In force
64 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WHUS71 KCLE 072027
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
327 PM EST WED MAR 7 2012

LEZ146>149-080430-
/O.NEW.KCLE.SC.Y.0025.120307T2027Z-120308T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
327 PM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THURSDAY. 



* WINDS AND WAVES: SOUTH WINDS OF 10 TO 20 KNOTS WILL INCREASE TO
  30 KNOTS AND THEN TURN TO THE SOUTHWEST OVERNIGHT. WAVES WILL
  BUILD TO 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET
OF THESE CONDITIONS.

&&

$$

LEZ142>145-080430-
/O.NEW.KCLE.SC.Y.0025.120307T2027Z-120308T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
327 PM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THURSDAY. 


* WINDS AND WAVES: SOUTH WINDS OF 10 TO 20 KNOTS WILL INCREASE TO
  30 KNOTS AND TURN TO THE SOUTHWEST OVERNIGHT. WAVES WILL BUILD
  TO 3 TO 5 FEET. WINDS WILL TURN TO THE WEST AND DIMINISH TO 10
  TO 20 KNOTS BY MID MORNING THURSDAY.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET
OF THESE CONDITIONS.

&&

$$
11 follow-up statements
692 
WHUS71 KCLE 080221
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
921 PM EST WED MAR 7 2012

LEZ146>149-081030-
/O.CON.KCLE.SC.Y.0025.000000T0000Z-120308T2100Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
921 PM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY.

* WINDS AND WAVES: SOUTH WINDS OF 10 TO 20 KNOTS WILL INCREASE 
  TO 30 KNOTS AND THEN TURN TO THE SOUTHWEST OVERNIGHT. WAVES 
  WILL BUILD TO 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-081030-
/O.CON.KCLE.SC.Y.0025.000000T0000Z-120308T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
921 PM EST WED MAR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. 

* WINDS AND WAVES: SOUTH WINDS OF 10 TO 20 KNOTS WILL INCREASE 
  TO 30 KNOTS AND TURN TO THE SOUTHWEST OVERNIGHT. WAVES WILL 
  BUILD TO 3 TO 5 FEET. WINDS WILL TURN TO THE WEST AND DIMINISH 
  TO 10 TO 20 KNOTS BY MID MORNING THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

GARNET
434 
WHUS71 KCLE 080840
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
340 AM EST THU MAR 8 2012

LEZ146>149-081645-
/O.EXT.KCLE.SC.Y.0025.000000T0000Z-120309T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
340 AM EST THU MAR 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS TO 30 KNOTS WILL TURN WEST AND
  DIMINISH TO 15 TO 20 KNOTS THIS AFTERNOON. WAVES OF 4 TO 6 FEET
  WILL SUBSIDE TO 3 TO 5 FEET TODAY AND 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-081645-
/O.EXT.KCLE.SC.Y.0025.000000T0000Z-120308T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
340 AM EST THU MAR 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: SOUTHWEST WINDS TO 30 KNOTS WILL TURN WEST LATE
  THIS MORNING AND DIMINISH TO 10 TO 20 KNOTS. WAVES OF 3 TO 5
  FEET WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
407 
WHUS71 KCLE 081455
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
955 AM EST THU MAR 8 2012

LEZ146>149-082300-
/O.CON.KCLE.SC.Y.0025.000000T0000Z-120309T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
955 AM EST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS TO 30 KNOTS WILL TURN WEST 
  AND DIMINISH TO 15 TO 20 KNOTS THIS AFTERNOON. WAVES OF 4 TO 6 
  FEET WILL SUBSIDE TO 3 TO 5 FEET TODAY AND 2 TO 4 FEET 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-082000-
/O.CON.KCLE.SC.Y.0025.000000T0000Z-120308T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
955 AM EST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: SOUTHWEST WINDS TO 30 KNOTS WILL TURN WEST BY
  EARLY AFTERNOON AND DIMINISH TO 10 TO 20 KNOTS. WAVES OF 2 TO 4
  FEET WILL SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
787 
WHUS71 KCLE 081959
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
259 PM EST THU MAR 8 2012

LEZ142>145-090400-
/O.EXT.KCLE.SC.Y.0025.000000T0000Z-120309T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
259 PM EST THU MAR 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST FRIDAY. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO
  30 KNOTS FROM THE NORTHWEST LATE TONIGHT AND THEN DECREASE
  FRIDAY. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET LATE
  TONIGHT AND THEN BEGIN TO DECREASE FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-090400-
/O.EXT.KCLE.SC.Y.0025.000000T0000Z-120310T0300Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
259 PM EST THU MAR 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST FRIDAY.

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO
  WEST TO NORTHWEST WINDS AROUND 30 KNOTS TOWARD DAYBREAK AND
  BEGIN TO DECREASE LATE FRIDAY. WAVES OF 3 TO 5 FEET WILL BUILD
  TO 5 TO 7 FEET FRIDAY AND BEGIN TO DECREASE BY FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
381 
WHUS71 KCLE 090225
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
925 PM EST THU MAR 8 2012

LEZ142>145-091030-
/O.CON.KCLE.SC.Y.0025.000000T0000Z-120309T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
925 PM EST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO
  30 KNOTS FROM THE NORTHWEST LATE TONIGHT AND THEN DECREASE
  FRIDAY. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET LATE
  TONIGHT AND THEN BEGIN TO DECREASE FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-091030-
/O.CON.KCLE.SC.Y.0025.000000T0000Z-120310T0300Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
925 PM EST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST FRIDAY. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 
  WEST TO NORTHWEST WINDS AROUND 30 KNOTS TOWARD DAYBREAK AND 
  BEGIN TO DECREASE LATE FRIDAY. WAVES OF 3 TO 5 FEET WILL BUILD 
  TO 5 TO 7 FEET FRIDAY AND BEGIN TO DECREASE BY FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
568 
WHUS71 KCLE 090823
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
323 AM EST FRI MAR 9 2012

LEZ142>145-091630-
/O.EXT.KCLE.SC.Y.0025.000000T0000Z-120310T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
323 AM EST FRI MAR 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS 10 TO 15 KNOTS WILL INCREASE TO
  30 KNOTS AND TURN NORTHWEST EARLY TODAY. WAVES OF 3 TO 5 FEET
  WILL INCREASE TO 5 TO 8 FEET TODAY BEFORE DROPPING BACK TO 1 TO
  3 FEET TOWARDS MORNING SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-091630-
/O.EXT.KCLE.SC.Y.0025.000000T0000Z-120310T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
323 AM EST FRI MAR 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
SATURDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 15 KNOTS WILL INCREASE
  TO 30 KNOTS EARLY TODAY. WAVES OF 2 TO 4 FEET WILL BUILD TO 7 TO
  10 FEET TODAY. WINDS AND WAVES WILL DROP BELOW SMALL CRAFT
  ADVISORY THRESHOLD LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
949 
WHUS71 KCLE 091412
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
912 AM EST FRI MAR 9 2012

LEZ142>145-092215-
/O.CON.KCLE.SC.Y.0025.000000T0000Z-120310T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
912 AM EST FRI MAR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS AND WAVES: WEST WINDS 20 TO 25 KNOTS WILL BECOME NORTHWEST
  TODAY THEN DIMINISH TO 5 TO 10 KNOTS TONIGHT. WAVES OF 5 TO 7
  FEET TODAY WILL SUBSIDE TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-092215-
/O.CON.KCLE.SC.Y.0025.000000T0000Z-120310T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
912 AM EST FRI MAR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS AND WAVES: WEST WINDS TO 30 KNOTS WILL BECOME NORTHWEST BY
  EVENING THEN DIMINISH TO 5 TO 15 KNOTS BY LATE TONIGHT. WAVES OF
  7 TO 10 FEET TODAY WILL SUBSIDE TO 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
122 
WHUS71 KCLE 092003
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
303 PM EST FRI MAR 9 2012

LEZ142>145-100415-
/O.EXT.KCLE.SC.Y.0025.000000T0000Z-120310T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
303 PM EST FRI MAR 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
SATURDAY. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO
  5 TO 10 KNOTS TONIGHT. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 1
  TO 3 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-100415-
/O.EXT.KCLE.SC.Y.0025.000000T0000Z-120310T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
303 PM EST FRI MAR 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EST
SATURDAY. 

* WINDS AND WAVES: NORTHWEST WINDS TO 30 KNOTS WILL DIMINISH TO 5
  TO 15 KNOTS BY LATE TONIGHT. WAVES OF 5 TO 8 FEET WILL SUBSIDE
  TO 2 TO 4 FEET BY 9 AM SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
448 
WHUS71 KCLE 100257
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
957 PM EST FRI MAR 9 2012

LEZ142>145-100900-
/O.CON.KCLE.SC.Y.0025.000000T0000Z-120310T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
957 PM EST FRI MAR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME
  NORTHEAST AND DIMINISH TO 10 KNOTS OR LESS. WAVES OF 3 TO 5 FEET
  WILL SUBSIDE TO 1 TO 3 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-101100-
/O.CON.KCLE.SC.Y.0025.000000T0000Z-120310T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
957 PM EST FRI MAR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY.

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTH 5
  TO 15 KNOTS. WAVES OF 5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET BY 9
  AM SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
351 
WHUS71 KCLE 100826
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
326 AM EST SAT MAR 10 2012

LEZ142>145-100930-
/O.CAN.KCLE.SC.Y.0025.000000T0000Z-120310T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
326 AM EST SAT MAR 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LEZ146>149-101400-
/O.CON.KCLE.SC.Y.0025.000000T0000Z-120310T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
326 AM EST SAT MAR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

* WINDS AND WAVES: NORTH WINDS 5 TO 15 KNOTS. WAVES OF 3 TO 5
  FEET SUBSIDING TO 2 TO 4 FEET BY MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
058 
WHUS71 KCLE 101213
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
713 AM EST SAT MAR 10 2012

LEZ146>149-101315-
/O.CAN.KCLE.SC.Y.0025.000000T0000Z-120310T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
713 AM EST SAT MAR 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

OUDEMAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 7, 12:44 PM EST, 2 hours 43 minutes earlier.

Area forecast discussion, Mar 7, 12:44 PM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1244 PM EST WED MAR 7 2012

.SYNOPSIS...
GUSTY SOUTHWEST WINDS WILL BRING MILD AIR TO THE REGION TODAY AHEAD
OF A COLD FRONT DUE IN ON THURSDAY. HIGH PRESSURE WILL BUILD BACK
INTO THE OHIO VALLEY AND LOWER GREAT LAKES FRIDAY AND SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WIND ADVISORY IS WORKING OUT WELL SO FAR WITH NO CHANGES PLANNED. FDY
REPORTED SUSTAINED WINDS OF 35 MPH WITH GUSTS TO 42 MPH LAST HOUR WHILE
GUSTS EAST OF THE ADVISORY ARE HOLDING CLOSER TO 35 MPH. SKIES
REMAIN MOSTLY CLEAR WITH TEMPERATURES ALREADY TOPPING THE 60
DEGREE MARK IN THE WEST. SOME CLOUDS ARE EXPECTED TO START SNEAKING
INTO THE WESTERN COUNTIES LATE THIS AFTERNOON.

PREVIOUS DISCUSSION...SOUTHERLY WINDS ARE ON THE INCREASE THIS
MORNING WITH SEVERAL LOCATIONS ACROSS THE WESTERN CWA ALREADY
GUSTING TO NEAR 40 MPH. TEMPERATURES HAVE ALREADY REACHED THE LOW
TO MID 50S AND ARE EXPECTED TO APPROACH THE MID 60S. THIS SHOULD
SUPPORT MIXING HEIGHTS APPROACHING 850MB WHERE WINDS WILL BE NEAR
45 KNOTS. WILL HAVE TO RELY ON JUST MECHANICAL MIXING TO BRING THE
STRONGER GUSTS DOWN TO THE SURFACE BUT LOOKED CLOSE ENOUGH TO
EXPECT SOME GUSTS IN THE UPPER 40S THIS AFTERNOON. THE WIND ADVISORY
IS OUT UNTIL 7 PM FOR THE WESTERN HALF OF THE CWA AND WE WILL
MONITOR CONDITIONS ACROSS THE EAST FOR THE NEED TO EXPAND.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
HIGH LEVEL MOISTURE WILL CONTINUE TO QUICKLY THICKEN AND LOWER THIS
EVENING WITH RAIN LIKELY MOVING IN FROM THE NORTHWEST AFTER
MIDNIGHT. AT 06Z TONIGHT HAVE ALL AREAS DRY BUT BY 09Z HAVE RAMPED
POPS TO LIKELY FAR NORTHWEST WITH CHANCE ELSEWHERE ACROSS THE
NORTHWEST COUNTIES. BY 12Z THURSDAY THE NAM AND GFS HAVE DEEP
MOISTURE ACROSS THE AREA IN SIMILAR TIMING WITH LIFT ALSO ACROSS THE
AREA. WILL HAVE MOSTLY LIKELY AND CATEGORICAL POPS THAT WILL PERSIST
THROUGH MIDDAY BEFORE DROPPING BACK TO CHANCE FROM THE NORTHWEST
DURING THE AFTERNOON AS DRIER AIR MOVES IN. WILL CONTINUE TO LOWER
POPS FOR RAIN THROUGH THE EVENING DOWN TO SLIGHT CHANCE (FOR SNOW)
THAT WILL PERSIST IN THE FAR NORTHEAST SNOWBELT LOCATIONS LATE
THURSDAY NIGHT AND FRIDAY WITH -10 TO -12C 850MB TEMPS OVER THE
LAKE. SATURDAY AND SATURDAY NIGHT WILL BE DRY WITH HIGH PRESSURE
ACROSS THE AREA.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
LITTLE CHANGE TO MODEL PROGS. CONTINUE TO SEE A SERIES OF UPPER LOWS
LIFT OUT OF THE SOUTH CENTRAL PLAINS AND SLOWLY MOVE THROUGH THE
LAKES LATE SUN THROUGH TUE. WILL PROBABLY SEE A LESSENING OF THE
RAIN CHANCE BETWEEN THE TWO SYSTEMS LATER MON BUT THIS FAR OUT
THERE'S TOO MUCH CHANCE THAT THE TIMING OF THE MODELS WILL CHANGE SO
WON'T GET TOO PRECISE WITH THE TIMING. TEMPS TOO CONTINUE ABOVE
NORMAL.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
JUST SOME HIGH CLOUDS OVER THE AREA THIS AFTERNOON. EXPECT HIGH
CIGS ALL AREAS BY SUNSET WITH GRADUALLY LOWERING CLOUDS OVERNIGHT.
RAIN ASSOCIATED WITH AN APPROACHING COLD FRONT WILL REACH NW OH BY
12Z AND THE REMAINDER OF THE AREA BY MID MORNING ON THURSDAY.
EXPECT CIGS TO DIP TO MVFR AN HOUR OR TWO AFTER THE RAIN BEGINS.
THE BIG STORY THE FIRST HALF OF THE TAF PERIOD WILL BE STRONG S TO
SW WINDS. EXPECT GUSTS IN THE 35 TO 40 KNOT RANGE THIS AFTERNOON
AT KTOL...KFDY AND KMFD. GUSTS INTO THE LOWER 30S LIKELY
ELSEWHERE. EXPECT WINDS TO DIMINISH SLIGHTLY AFTER DARK AND THEN
PICK UP AGAIN LATE TONIGHT.

OUTLOOK...NON VFR CONDITIONS POSSIBLE THURSDAY AND THURSDAY NIGHT.

&&

.MARINE...
THINK WARM TEMPS WILL KEEP WINDS OVER THE LAKE FROM GETTING HIGHER
THAN 20 KNOTS UNTIL LATER TONIGHT WHEN THE PRESSURE GRADIENT
TIGHTENS EVEN MORE AHEAD OF A COLD FRONT. AT SOME POINT TODAY A
SMALL CRAFT ADVISORY WILL NEED TO BE ISSUED FOR TONIGHT THROUGH AT
LEAST THU EVENING WHEN WINDS BEHIND A PASSING COLD FRONT ARE FINALLY
EXPECTED TO DIMINISH ENOUGH FOR WAVES TO FALL UNDER A 4 FOOT
AVERAGE. THE PROBLEM THU NIGHT IS THAT WINDS MAY DIMINISH A WHILE
THU EVENING BUT ARE EXPECTED TO INCREASE JUST ENOUGH FOR 4 FOOT OR
BETTER WAVES BY THE END OF THE NIGHT SO IT MAY BE A SITUATION WHERE
ITS BEST JUST TO LEAVE THE SCA GOING UNTIL HIGH PRESSURE MOVES INTO
THE LAKE FRI EVENING TO SUBSTANTIALLY DIMINISH THE FLOW.

LIGHT AND VEERING FLOW SHOULD TAKE PLACE FRI NIGHT THROUGH SAT NIGHT
WITH A SOUTH FLOW IN STORE FOR SUN ALONG WITH AN INCREASE IN SPEED
TO ABOUT 10 TO 20 KNOTS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR OHZ003-006>010-
     017>019-027>030-036-037-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...KEC
SHORT TERM...TK
LONG TERM...ADAMS
AVIATION...KUBINA
MARINE...ADAMS
Hazardous weather outlook, Mar 7, 11:49 AM EST, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1149 AM EST WED MAR 7 2012

OHZ003-006>010-017>019-027>030-036-037-047-081100-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
1149 AM EST WED MAR 7 2012

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-020>023-031>033-038-089-PAZ001>003-081100-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
1149 AM EST WED MAR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-081100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1149 AM EST WED MAR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 10:16 AM ESTWind AdvisoryCLEAshland, Crawford, Erie, Hancock, Huron, Knox and 10 more9 hr

Nearby

Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.